# SDR 07FDEA00741

- Difficulty date: March 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME PARTS IN KRUEGER FLAP AREA AT FWD FAIRING HEAVY CORRODED, PARTS REPLACED IAW SRM 57-45-11, KEEL BEAM PN A535-10215-201, BRACKET A535-10219-201 AND FITTING A535-10561-201.
